# SDR AALA201807029049

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tube
- Condition: Broken
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TUBE SLIDING WINDOW LEFT SIDE IN COCKPIT.  REPLACED TUBE SLIDING WINDOW IAW AMM 56-12-11-400-001-A02, AND OPS TESTED IAW AMM 30-42-00-710-001A AND OPS TESTED IAW AMM 33-12-00-710-001-A.
